# SDR R61A2020082900602

- Difficulty date: August 10, 2020
- Submitted: August 29, 2020
- Operation: Air carrier
- Aircraft: N736RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HVY CHEECLH EXTENDED WINGTIP SPAR 1 FOUND CRACKED. REPLACED LT EXTENDED WINGTIP SPAR 1 IAW JC 170EO-57-30-0000_1, SB 170-57-0072.
